# SDR SIMA200120803

- Difficulty date: July 27, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N253AE
- Make and model: Saab 340B
- Aircraft serial: 340B253
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17330
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4933 - CREW REPORTED INTERIOR EMERGENCY LIGHTS AT SEATS 12BC AND 14AB TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY UNIT 24LN.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
